# SDR SWAA2024080923685

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 51,630 hours, 34,253 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB AFT UPPER SPAR CAP HAS EVIDENCE OF CORROSION INTERGRANULAR CORROSION AT STAB STATION 304.19 ENDING AT +10 AT BUTT LINE 254.66. SPAR CORD IS EXFOLIATED COMPLETELY THROUGH. DAMAGE MEASURES 10'X 1'. REFERENCE TTG8Q00V2E87 FOR ORIGINAL FAULT.
